MathSciNet Relay Station
MathSciNet bibliographic data
MR2818881 93E03 (92D15 93E15)
Li, Wuquan; Xie, Xue-Jun; Zhang, Siying Output-feedback stabilization of stochastic high-order nonlinear systems under weaker conditions. SIAM J. Control Optim. 49 (2011), no. 3, 1262–1282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement